# SDR SWIA201232362

- Difficulty date: December 10, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 23,747 hours, 19,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY LIGHT AT RIGHT OVERWING EXIT IS INOPERATIVE.  (FLT 4791)  REPLACED NR 3 EMERGENCY LIGHT INVERTER IAW AMM.
